# SDR F3LA2010122000569

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 17,008 hours, 7,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0595; LT MAIN CABIN SHEAR PLATE HAS CORRORION AROUND FASTENER HOLES.  SHEAR PLATE IS UNMODIFIELD TYPE ACFT IS IN C-CHECK.  REPLACED THE SHEAR, FRAME FR69L TO FR70L IAW SRM 51-42-11 AND FRONTIER E)  53EO-31434.
